# SDR SIMA200614510

- Difficulty date: May 17, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532605017
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV, RIGHT SIDEWALL SEAT TRACK BETWEEN FRAMES 47-53 IS CORRODED.  REPLACED SEAT TRACK IAW EMB AMM 53-01-06 AND I/C 2006-145/3865.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
